# SDR REXA2021012000016

- Difficulty date: December 27, 2020
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N310PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15310
- Aircraft time: 15,109 hours, 10,742 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: MM67064112013F00
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SURROUND STRUCTURE AFT FRAMED (FS 1047) CAP/ANGLE IS CORRODED.   REMOVED AND REPLACED AFT CARGO DOOR SURROUND STRUCTURE AFT FRAME CAP ANGLE, IAW CRJ 900 SRM 51-42-21-001-001-A01.
